# SDR SWIA2021072159671

- Difficulty date: May 10, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ RED DOT ON THE INNER SKIN AT THE LOWER END OF THE DRAG ANGLE. REMOVE THE RED DOT AND EVALUATE THE CRACK IN THE DRAG ANGLE.     (C-CHECK RO 7/18/2021)    - INSTALLED NEW SPLICE ON THE PASSENGER DOOR AFT DRAG BEAM IAW REO 601R-52-11-513 REV -C DATE 2020-10-22 CRJ 200 SRM 51-42-13
